# SDR GAIA01158ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION IT WAS DISCOVERED AT BS 520 FRAME DENTED BETWEEN STRINGER 23-24R.  ACCOMPLISHED FUSELAGE FRAME REPAIR BS 520 BETWEEN STRINGER 23/24R IAW B727 SRM 53-10-4 FIG 3.  (M)
